MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2/WIRELESS

PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2/WIRELESS
Model Number 863279
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Statement of the reported problem: this report is based on information provided by philips response service engineer (rse) and has been investigated by the philips complaint handling team.Philips received a complaint on the suresigns vs2+ nbp/spo2/wireless indicating that the audio failed and an inop message was displayed.There was no report of a death or serious injury, nor was there a report of any adverse impact to any user or patient.Functional testing/service repair/technical investigation: the following functional tests were performed: the rse spoke to the customer and determined that the loss of audio was the result of a failed speaker.Confirmation: based on the information available and the testing conducted, the cause of the reported problem was a failed speaker.The reported problem was confirmed.Further action decision: based on the information available and results of additional analysis, no further action is necessary at this time.Closure & product disposition: serviceable ¿ replacement product provided: the customer placed an order for a new speaker (ss mechasy speaker assy-fs part number - 453564293611) and is taking responsibility for performing the device repair to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16101948
Report Number1218950-2023-00005
Device Sequence Number6186977
Product Code DSK
UDI-Device Identifier00884838028401
UDI-Public00884838028401
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K111114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown